A 23-year-old female asked:
Took 3 doses so far of my vancomycin for c. diff. when will it get better & how will i know if things are getting worse?
1 doctor answer • 1 doctor weighed in
Infectious Disease 49 years experience
3-4 days: The diarrhea in c.Difficile colitis usually improves 3-4 days after the start of effective treatment. You will know if it is getting worse if the diarrhea and cramps worsen or recur. There is a 25% relapse rate after a 10-14 day course of vancomycin or flagyl.
4.8k viewsAnswered >2 years ago
Last updated May 31, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.